# SDR USAA920071119

- Difficulty date: October 4, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR  - C20 CHECK, RIGHT WING NR 5 SLAT TRAILING EDGE OUTBOARD END DELAMINATED.  REPLACED RIGHT WING NR 5 SLAT IAW B737 AMM 27-81-00.
